# SDR EIA2004091

- Difficulty date: May 26, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, FS 1960 STR 46R-46L.  REMOVED EXTERNAL SKIN DOUBLER, INTERNAL SKIN BONDED DOUBLER AND EXISTING STRUCTURES, INCLUDING SHEAR AND STRINGER TIES, STRINGER SPLICE AT BS 1960 FROM STR 46R-50R.  NO CORROSION FOUND ON INTERNAL AND EXTERNAL SKIN FROM STR 46L-46R AT BS 1960.  REINSTALLED EXTERNAL SKIN DOUBLER AND EXISTING STRUCTURES PER B-747 SRM 51-30-02, PG 8-9, AND REINSTALLED INTERNAL BONDED SKIN DOUBLER PER B747 SRM 53-30-03, FIG 38.
